American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Dou Dou, Wen Huang and Kyewon Koh Park. Entropy dimension of topological dynamical systems. Trans. Amer. Math. Soc. 363 (2011) 659-680. MR 2728582.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information   
View Article: PDF

[3] Takeshi Katsura. A class of \boldmath{$C^*$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^*$}-algebras I, fundamental results. Trans. Amer. Math. Soc. 356 (2004) 4287-4322. MR 2067120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Núria Fagella and Jaume Llibre. Periodic points of holomorphic maps via Lefschetz numbers. Trans. Amer. Math. Soc. 352 (2000) 4711-4730. MR 1707699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1